# SDR IPXA2022031980273

- Difficulty date: March 11, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: A5247311120000
- Part serial: NA
- Condition: Cracked
- Location: Panel 312ar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300ACCESS PANEL 312AR HNGE CRACKED.REMOVE AND REPLACE IAW SRM 51-40-21.
